# SDR 98ZZZX3

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84EA
- Make and model: Cessna 550
- Aircraft serial: 550484
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Rail
- Part number: CM32031
- Condition: Worn
- Location: Copilot Rt Otbd
- Part time: 6,514 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 5 INSPECTION, FOUND HOLES WORN TO LIMITS AT CO-PILOT'S RIGHT SEAT RAIL HATCH.  SPLICED IN NEW SECTION OF SEAT RAIL IAW CESSNA 550 SRM FIGURE 801.
